# SDR DLL10002506

- Difficulty date: December 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- Aircraft time: 62,027 hours, 27,950 cycles
- System (JASC): 3300 · Lighting System
- Part: Switch
- Condition: Unserviceable
- Location: Galley
- Component: Dimmer, 337201822
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE FLT 1958 PBI-ATL A/C 731 12/22/00, 1958 12/22/00 ACFT 731 HAD SMOKE IN THE CABIN. THE SOURCE OFTHE SMOKE WAS A SHORTED DIMMER. DIMMER DAL PN 337201822. REPLACED DIMMER.
